# SDR ASAA2014120709890

- Difficulty date: December 7, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 26,212 hours, 8,088 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05021
- Condition: Failed
- Location: Autothrottle Sys
- Part time: 20,944 hours, 6,608 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT STAY ARMED.  ACFT GROUNDED.  VERIFIED ASM-1 BAD. FAILS SERVO MOTOR TEST EVERY TIME REF MM 22-31-00 SYSTEMS TEST.  REPLACED ASM NR 1. OPS NORMAL REF MM 22-31-91.  VERIFIED SERVO MOTOR TEST OPS NORMAL REF MM 22-31-00 SYSTEMS TEST.
